Violation of particle number conservation in the GW approximation

A. Schindlmayr, Physical Review B 56 (1997) 3528–3531.

Download
OA 93.34 KB
Journal Article | Published | English
Abstract
We present a nontrivial model system of interacting electrons that can be solved analytically in the GW approximation. We obtain the particle number from the GW Green’s function strictly analytically, and prove that there is a genuine violation of particle number conservation if the self-energy is calculated non-self-consistently from a zeroth order Green’s function, as done in virtually all practical implementations. We also show that a simple shift of the self-energy that partially restores self-consistency reduces the numerical deviation significantly.
Publishing Year
Journal Title
Physical Review B
Volume
56
Issue
7
Page
3528-3531
ISSN
eISSN
LibreCat-ID

Cite this

Schindlmayr A. Violation of particle number conservation in the GW approximation. Physical Review B. 1997;56(7):3528-3531. doi:10.1103/PhysRevB.56.3528
Schindlmayr, A. (1997). Violation of particle number conservation in the GW approximation. Physical Review B, 56(7), 3528–3531. https://doi.org/10.1103/PhysRevB.56.3528
@article{Schindlmayr_1997, title={Violation of particle number conservation in the GW approximation}, volume={56}, DOI={10.1103/PhysRevB.56.3528}, number={7}, journal={Physical Review B}, publisher={American Physical Society}, author={Schindlmayr, Arno}, year={1997}, pages={3528–3531} }
Schindlmayr, Arno. “Violation of Particle Number Conservation in the GW Approximation.” Physical Review B 56, no. 7 (1997): 3528–31. https://doi.org/10.1103/PhysRevB.56.3528.
A. Schindlmayr, “Violation of particle number conservation in the GW approximation,” Physical Review B, vol. 56, no. 7, pp. 3528–3531, 1997.
Schindlmayr, Arno. “Violation of Particle Number Conservation in the GW Approximation.” Physical Review B, vol. 56, no. 7, American Physical Society, 1997, pp. 3528–31, doi:10.1103/PhysRevB.56.3528.
Main File(s)
File Name
File Title
Violation of particle number conservation in the GW approximation
Description
© 1997 American Physical Society
Access Level
OA Open Access
Last Uploaded
2020-08-30T16:26:32Z


Export

Marked Publications

Open Data LibreCat

Web of Science

View record in Web of Science®

Search this title in

Google Scholar